Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 82, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 14, 2006, 1:50 AM CDT for Champaign County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2006, 1:50 AM CDT (06:50 UTC)
- Expired
- Apr 14, 2006, 2:31 AM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Champaign County, IL
The radar
The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 11:30 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2712 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 140650 SVRILX ILC019-140745- /O.NEW.KILX.SV.W.0082.060414T0650Z-060414T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 150 AM CDT FRI APR 14 2006 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS. * UNTIL 245 AM CDT * AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF LUDLOW...OR ABOUT NEAR GIBSON CITY...AND WAS MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... RANTOUL... THOMASBORO... GIFFORD... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4040 8794 4039 8847 4008 8797 $$ AUTEN
2 follow-up statements
000 WWUS53 KILX 140720 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 221 AM CDT FRI APR 14 2006 ILC019-140745- /O.CON.KILX.SV.W.0082.000000T0000Z-060414T0745Z/ CHAMPAIGN- 221 AM CDT FRI APR 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR NORTHERN CHAMPAIGN COUNTY... AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GIFFORD...OR ABOUT 8 MILES SOUTHEAST OF RANTOUL...MOVING SOUTHEAST AT 45 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4040 8794 4039 8830 4008 8797 $$ AUTEN
000 WWUS53 KILX 140731 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 231 AM CDT FRI APR 14 2006 ILC019-140741- /O.CAN.KILX.SV.W.0082.000000T0000Z-060414T0745Z/ CHAMPAIGN- 231 AM CDT FRI APR 14 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMPAIGN COUNTY HAS BEEN CANCELLED... AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 AM. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4040 8794 4039 8830 4008 8797 $$ AUTEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:22 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Apr 13, 9:22 PM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 922 PM CDT THU APR 13 2006 .UPDATE... QUICK UPDATE TO THE ZFP TO INCREASE POP TRENDS FOR THIS EVENING AS CLUSTER OF STORMS OVER IOWA HAS FORMED AS EXPECTED... AND SHOULD EVENTUALLY MERGE INTO AN MCS AS IT RACES ESE ACROSS THE NORTHERN TIER OF THE CWA OVERNIGHT. KEPT THE SMALL CHANCES GOING FARTHER SOUTH IN CASE SOME CELLS TEND TO BACKBUILD SOUTHWARD... ESPECIALLY LATER TONIGHT AS LLJ BECOMES MORE ACTIVE. THE ONLY LIMITING FACTOR APPEARS TO BE THE CONTINUED DRY LOW LEVEL AIR... THOUGH THIS MAY IMPROVE SOMEWHAT AS MOISTURE CONTINUES TO ADVECT INTO THE AREA. LOW LEVEL DRY AIR MAY ACTUALLY ENHANCE DOWNDRAFT POTENTIAL ACROSS THE NORTH EARLY ON AS STORMS MOVE INTO THE REGION. && .PREV DISCUSSION /ISSUED 242 PM CDT/ ... MAIN CONCERNS ARE SEVERE POTENTIAL OVER THE NEXT 3 DAYS. SPC HAS US IN SLIGHT RISK FOR ALL THREE. 12Z GFS SPED THINGS UP IN THE SHORT TERM VS THE 06Z RUN. NAM A LITTLE TOO FAR N THAN THE CONSENSUS OF OTHER MODELS. 06Z GFS WAS IN CLOSER AGREEMENT TO THE 12Z CANADIAN GLOBAL...AND NAVY NOGAPS. LEANED TWRD CANADIAN...WITH 06Z GFS DETAILS. SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. THE SURFACE RIDGE TO OUR SE IS CONTINUING TO MOVE AWAY IN FAVOR OF THE NEXT SURFACE LOW NOW DEVELOPING IN THE UPPER PLAINS. MOISTURE RETURN HAS BEGUN IN THE LOWER LEVELS ACROSS MO AND IA. LLJ IN THAT AREA HAS INCREASED TO 35 KTS...AND IS EXPECTED TO REACH 45 KTS THIS EVENING. THE TRIGGER FOR CONVECTION SEEMS TO BE TIED TO AN ELEVATED THERMAL TROUGH SWEEPING ACROSS N IL. STEEP MID LEVEL LAPSE RATES AND DIRECTIONAL SHEAR WILL AID IN SUPERCELL DEVELOPMENT. SINCE WE THE STORMS OVER OUR AREA MAY BE ELEVATED DUE TO LOWER DEWPOINTS AT THE ONSET...THE SEVERE THREAT SEEMS MAINLY TIED TO LARGE HAIL TONIGHT. ONCE THE MAIN STORM COMPLEX DEVELOPS OVER N IA...IT SHOULD PROGRESS E-SE ALONG THE THICKNESS LINES...AND CLIP OUR N CWA...ESPECIALLY ALONG THE N OF THE I-74 CORRIDOR. I DID EXTEND THE CHC POPS A LITTLE FARTHER SOUTH FOR THIS EVENING...BUT THERE WILL LIKELY BE A SHARP CUTOFF TO THE RAIN/NO RAIN LINE. ON FRIDAY...THE TRAILING FRONTAL BOUNDARY BEHIND THE LOW PRESSURE SYSTEM WILL LINGER ACROSS N IL. THIS WILL SET THE STAGE FOR DESTABILIZATION AND A BETTER CHANCE OF SURFACE BASED STORMS LATE FRIDAY AFTERNOON AND EVENING. RIGHT NOW...THE H5 SHORTWAVE IS NOT LOOKING TOO IMPRESSIVE FOR THE FRI EVENING EVENT...BUT CONDITIONS ARE FAVORABLE ENOUGH FOR CONV DEVELOPMENT IN OUR NECK OF THE WOODS WITH AN OUTFLOW BOUNDARY LIKELY TO SET UP IN OUR AREA FROM TONIGHTS STORMS. SATURDAY WILL SEE THE LONG WAVE H5 TROUGH LIFTING NORTHEAST ACROSS THE UPPER PLAINS...BRINGING A SURFACE WARM FRONT WITH IT. THE MOST ACTIVE PART OF THE SYSTEM APPEARS TO MOVE INTO C ILLINOIS DURING SATURDAY EVENING...AFTER THE WARM FRONT LIFTS JUST N OF OUR CWA. A 50 KT LLJ WILL AID IN MOISTURE TRANSPORT. SHEAR PARAMS INDICATE MORE LINEAR CONVECTION AND SQUALL LINE DEVELOPMENT...WITH EMBEDDED SUPERCELLS AT THIS POINT. LONG TERM...SUNDAY THROUGH THURSDAY. WITH THE LONG WAVE TROUGH AXIS STILL OVERHEAD ON SUNDAY...I KEPT THE 30 POPS ALL DAY AND SLIGHT CHANCE POPS FOR SUNDAY NIGHT. MONDAY SHOULD PROVIDE A BREAK IN THE ACTION...UNTIL A POTENT COLD FRONT SWEEPS FROM THE N PLAINS ACROSS ILLINOIS ON TUESDAY AFTERNOON AND EVENING. A DRY SLOT SHOULD CUT OFF MOST PRECIP FOR WEDNESDAY...BUT THE WRAP AROUND MOISTURE AND COLD POOL SHOULD PROVIDE STEEP ENOUGH LAPSE RATES FOR SHOWERS ON WED NIGHT AND THURSDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HARDIMAN/SHIMON
Hazardous weather outlook, Apr 13, 10:40 AM CDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1040 AM CDT THU APR 13 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1040 AM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A WARM FRONTAL BOUNDARY WILL BECOME ESTABLISHED ACROSS NORTHERN ILLINOIS TODAY. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHEAST ALONG THIS BOUNDARY TONIGHT. THE STORMS MAY IMPACT PARTS OF CENTRAL AND SOUTHEAST ILLINOIS TONIGHT...ESPECIALLY FROM I-74 NORTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AFTER 8 PM AS THE COMPLEX MOVES THROUGH...PRIMARILY ALONG AND NORTH OF I-74. LARGE HAIL IS THE PRIMARY THREAT...THOUGH DAMAGING WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DISTURBANCE WILL MOVE ALONG THE LINGERING FRONTAL BOUNDARY FRIDAY AFTERNOON AND NIGHT...BRINGING A RISK OF THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. ONCE AGAIN...THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS FRIDAY AFTERNOON AND EVENING. ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE REGION SATURDAY NIGHT AND SUNDAY AND AGAIN TUESDAY NIGHT. THESE SYSTEMS WILL BRING ANOTHER THREAT OF MORE THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AFTER SUNSET AND AGAIN ON FRIDAY AFTERNOON AND EVENING. KMH/BAK
In the hours before
Local storm report, Apr 14, 12:23 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1223 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM HAIL 2 W METAMORA 40.79N 89.40W
04/14/2006 M0.75 INCH WOODFORD IL EMERGENCY MNGR
&&
KELLYLocal storm report, Apr 14, 12:32 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1232 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM TSTM WND GST 1 E LINCOLN 40.15N 89.35W
04/14/2006 M67 MPH LOGAN IL NWS EMPLOYEE
MEASURED WIND GUST ON RSOIS UPPER AIR SURFACE EQUIPMENT
AT THE NATIONAL WEATHER SERVICE OFFICE.
&&
KELLYLocal storm report, Apr 14, 12:40 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1240 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL 3 W CLINTON 40.15N 89.02W
04/14/2006 M0.75 INCH DE WITT IL TRAINED SPOTTER
&&
KELLYLocal storm report, Apr 14, 12:46 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1246 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM HAIL WAPELLA 40.22N 88.96W
04/14/2006 M1.75 INCH DE WITT IL EMERGENCY MNGR
GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
HALLSVILLE...TO KENNEY
1238 AM HAIL HALLSVILLE 40.15N 89.10W
04/14/2006 M1.75 INCH DE WITT IL EMERGENCY MNGR
GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
HALLSVILLE...TO KENNEY
1238 AM HAIL KENNEY 40.10N 89.09W
04/14/2006 M1.75 INCH DE WITT IL EMERGENCY MNGR
GOLFBALL HAIL REPORTED ALONG A LINE FROM WAPELLA...TO
HALLSVILLE...TO KENNEY
&&
KELLYLocal storm report, Apr 14, 1:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
125 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG ATLANTA 40.26N 89.23W
04/14/2006 LOGAN IL EMERGENCY MNGR
POWER LINES DOWN
0113 AM HAIL COLFAX 40.57N 88.62W
04/14/2006 M1.75 INCH MCLEAN IL EMERGENCY MNGR
HAIL SWATH EXTENDING FROM LEXINGTON TO COLFAX
&&
KELLYLocal storm report, Apr 14, 1:27 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
127 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG MIDDLE GROVE 40.72N 90.10W
04/13/2006 KNOX IL EMERGENCY MNGR
TREES DOWN
1115 PM TSTM WND DMG FARMINGTON 40.70N 90.01W
04/13/2006 FULTON IL EMERGENCY MNGR
TRAILER BLOWN OFF FOUNDATION...POWER LINES DOWN AND TREES
UP-ROOTED
1202 AM HAIL 2 NW LEXINGTON 40.66N 88.81W
04/14/2006 M1.75 INCH MCLEAN IL EMERGENCY MNGR
1223 AM HAIL LINCOLN 40.15N 89.37W
04/14/2006 M0.75 INCH LOGAN IL NWS EMPLOYEE
1224 AM TSTM WND DMG LINCOLN 40.15N 89.37W
04/14/2006 LOGAN IL EMERGENCY MNGR
SEMI OVERTURNED ON I-55 AT MILEPOST 125
1225 AM TORNADO 1 NW LINCOLN 40.16N 89.38W
04/14/2006 LOGAN IL EMERGENCY MNGR
TORNADO TOUCHED DOWN AT MILEPOST 127 ON I-55...TORNADO
DISSIPATED AT 1230 AM 1 MILE N OF LINCOLN
1226 AM TSTM WND DMG 3 S TOLUCA 40.96N 89.13W
04/14/2006 MARSHALL IL EMERGENCY MNGR
POWER POLES...POWER LINES AND TREES DOWN
1227 AM TSTM WND DMG LINCOLN 40.15N 89.37W
04/14/2006 LOGAN IL EMERGENCY MNGR
POWER LINES DOWN FOR 8 CITY BLOCKS...AIRPLANE DAMAGED AT
LOGAN COUNTY AIRPORT
0115 AM HAIL 1 NW FITHIAN 40.12N 87.89W
04/14/2006 M0.75 INCH VERMILION IL LAW ENFORCEMENT
REPORTED BY IL STATE POLICE TROOPER AT MILEPOST 200 IN
I-74
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:46 PM CDT | Tornado Warning | ILX | Knox | 44 min |
| Apr 13, 10:29 PM CDT | Tornado Warning | ILX | Knox | 46 min |
| Apr 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 49 min |
| Apr 13, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 54 min |
| Apr 13, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 61 min |
| Apr 13, 11:04 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 56 min |
| Apr 13, 11:12 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 63 min |
| Apr 13, 11:15 PM CDT | Tornado Warning | ILX | Knox | 30 min |
| Apr 13, 11:22 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 53 min |
| Apr 13, 11:41 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 64 min |
| Apr 13, 11:44 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 61 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 53 min |
| Apr 13, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 64 min |
| Apr 14, 12:01 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 30 min |
| Apr 14, 12:16 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 59 min |
| Apr 14, 12:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 66 min |
| Apr 14, 12:28 AM CDT | Tornado Warning | ILX | Logan | 36 min |
| Apr 14, 12:35 AM CDT | Tornado Warning | ILX | DeWitt, Macon | 40 min |
| Apr 14, 12:54 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 61 min |
| Apr 14, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 64 min |
| Apr 14, 1:08 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 37 min |
| Apr 14, 1:22 AM CDT | Tornado Warning | ILX | Piatt | 23 min |
| Apr 14, 1:31 AM CDT | Tornado Warning | ILX | Champaign, Douglas | 29 min |
| Apr 14, 8:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 27 min |
| Apr 14, 9:17 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 58 min |
| Apr 14, 9:50 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 44 min |
| Apr 14, 10:19 AM CDT | Severe Thunderstorm Warning | ILX | Macon | 49 min |
| Apr 14, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 41 min |
| Apr 14, 6:44 PM CDT | Tornado Warning | ILX | Vermilion | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.